Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

ON A SYSTEM OF DIRAC-KLEIN-GORDON TYPE IN 1+1 DIMENSIONS

Tsai-Jung Chen, 陳彩蓉, Yung-Fu Fang and 方永富
Taiwanese Journal of Mathematics
Vol. 9, No. 3 (September 2005), pp. 489-499
Stable URL: http://www.jstor.org/stable/43833621
Page Count: 11
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
ON A SYSTEM OF DIRAC-KLEIN-GORDON TYPE IN 1+1 DIMENSIONS
Preview not available

Abstract

We establish a local and a global existence results for a Dirac-Klein-Gordon type system in 1+1 dimensions with a pseudoscalar bilinear form.

Page Thumbnails

  • Thumbnail: Page 
489
    489
  • Thumbnail: Page 
490
    490
  • Thumbnail: Page 
491
    491
  • Thumbnail: Page 
492
    492
  • Thumbnail: Page 
493
    493
  • Thumbnail: Page 
494
    494
  • Thumbnail: Page 
495
    495
  • Thumbnail: Page 
496
    496
  • Thumbnail: Page 
497
    497
  • Thumbnail: Page 
498
    498
  • Thumbnail: Page 
499
    499